pseudolymphoma


Also found in: Wikipedia.

pseu·do·lym·pho·ma

(sū'dō-lim-fō'mă),
A benign infiltration of lymphoid cells or histiocytes that microscopically resembles a malignant lymphoma.

pseudolymphoma

A form of lymphoid hyperplasia, which is characterised by relatively monotonous infiltrates of lymphocytes, and may be seen in breast, gastrointestinal tract, lung, mediastinum, orbit, salivary gland, skin, soft tissue, thyroid, etc. Pseudolymphomas occur in a younger population, and have been associated with collagen diseases, systemic lupus erythematosus, Sjögren syndrome, phenytoin therapy. They may present in those with concomitant lymphoma or in those who later develop lymphoma.

pseudolymphoma

A form of lymphoid hyperplasia, characterized by relatively monotonous infiltrates of lymphocytes, seen in breast, GI tract, lung, mediastinum, orbit, salivary gland, skin, soft tissue, thyroid, etc; pseudolymphomas occur in a younger population, have been associated with collagen diseases, SLE, Sjögren syndrome, phenytoin therapy, and may present in those with concomitant lymphoma or in those who later develop lymphoma. See Phenytoin lymphadenopathy. Cf Lymphoma.

pseu·do·lym·pho·ma

(sū'dō-lim-fō'mă)
A benign infiltration of lymphoid cells or histiocytes that microscopically resembles a malignant lymphoma.
References in periodicals archive ?
Drug-induced pseudolymphoma and drug hypersensitivity syndrome (Drug Rash with Eosinophilia and Systemic Symptoms: DRESS).
Because no other trigger could be detected, it was thought that the cutaneous pseudolymphoma was due to leech therapy.
These results were consistent with pseudolymphoma of the palate.
Common diagnosis is cutaneous pseudolymphoma. (34,35)
With use of the first antiepileptic drug hydantoin in the 1940s, lymph node enlargement (LNE) was observed and this was called 'drug-induced pseudolymphoma' (1).
A reported case of LELC was originally misdiagnosed as lymphoma or pseudolymphoma as a result of a dense lymphocytic component concealing the elusive neoplastic cells [11].
Roujeau, "Drug-induced pseudolymphoma and drug hypersensitivity syndrome (drug rash with eosinophilia and systemic symptoms: DRESS)," Seminars in Cutaneous Medicine and Surgery, vol.
TABLE Differential diagnosis for dermatomally distributed nodules (4) Neoplasms Benign Syringocystadenoma papilliferum, trichoepithelioma, cutaneous schwannoma Malignant Basal cell carcinoma, cutaneous metastases, lymphoma, plasmacytoma, squamous cell carcinoma Other mucocutaneous Granuloma annulare, neurofibromatosis type 1, conditions pseudolymphoma, rheumatoid nodules, sarcoidosis, xanthomas Adapted with permission from: Hager CM, Cohen PR, Tschen JA.
It is also known as drug-induced hypersensitivity reaction, drug-induced delayed multiorgan hypersensitivity syndrome, or drug rash with eosinophilia and systemic symptoms and was previously described in earlier literature as drug-induced pseudolymphoma [1] or anticonvulsant hypersensitivity syndrome as anticonvulsants are the most frequently implicated drugs.
These lesions were described as "pseudolymphoma" in the past due to their relatively indolent course and bland histological appearances [5].
Because of its varied presentation, the differential diagnosis for MPCM includes cafe au lait macules, lentigines, nevi, lichen planus, pseudolymphoma, diffuse juvenile xanthogranuloma, and Langerhans cell histiocytosis.
The common subsequent conditions are many like granuloma annulare, sarcoid, metastasis, lymphoma, leukemia cutis, pseudolymphoma, tinea, angiosarcoma, Bowen's disease and tuberculoid and vasculitic granuloma.